# SDR USAA2011090100006

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 6,507 hours, 2,484 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR2010
- Condition: Low Pressure
- Location: R4 Door
- Part time: 6,507 hours, 2,484 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE LOW.  MAINTENANCE SERVICED R4 DOOR ASSIST BOTTLE.
